# SDR ABXA9500219

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910414504
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEVEL II CORROSION ON THE RIGHT ELEVATOR GEAR TAB.  REPLACED TAB IAW DC-9 M.M. 27-30-4.
